Alert archive / Tennessee / Special Weather Statements in 2014
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Apr 27, 2014, 2:08 PM CDT for Cannon County, Rutherford County, Wilson County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 2:08 PM CDT (19:08 UTC)
- Expired
- Apr 27, 2014, 2:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
Counties Cannon County, TN, Rutherford County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 41 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
044
WWUS84 KOHX 271908
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
208 PM CDT SUN APR 27 2014
TNZ028-062-063-077-271945-
CANNON-COFFEE-RUTHERFORD-WILSON-
208 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR CANNON...COFFEE...RUTHERFORD AND
WILSON COUNTIES...
AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALTERHILL TO 14
MILES SOUTHWEST OF WOODBURY...MOVING NORTH AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LASCASSAS...BEECHGROVE...
WALTERHILL...MURFREESBORO...CEDARS OF LEBANON STATE PARK...
BRADYVILLE...READYVILLE...LEBANON...MILTON...WOODBURY...TUCKERS
CROSSROADS AND WATERTOWN.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR. IF YOU HEAR
THUNDER...SEEK SHELTER IMMEDIATELY.
LAT...LON 3622 8615 3582 8598 3559 8621 3579 8642
3601 8641 3629 8636
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Apr 27, 12:27 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 27, 12:27 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1227 PM CDT SUN APR 27 2014 .UPDATE...FOR AVIATION. && .AVIATION... 18Z TAFS..A WARM FRONT LIFTING ACROSS THE REGION WILL PRODUCE SCT TSRA THIS AFTERNOON...SO INCLUDED TEMPO GROUPS FOR CKV AND BNA. OUTSIDE THE TSRA...VFR CONDITIONS WITH SOUTH WINDS GUSTING TO 20KT AT TIMES. FOR TONIGHT...ANOTHER BATCH OF TSRA IS EXPECTED TO COME IN LATE NIGHT...MAINLY AROUND CKV AND BNA. MONDAY WILL BRING POTENTIAL FOR SOME SEVERE THUNDERSTORMS ACROSS THE AREA...MAINLY AFTERNOON AND EVENING. 13 && .PREV DISCUSSION... /ISSUED 943 AM CDT SUN APR 27 2014/ MESOSCALE UPDATE... LEADING STRATIFORM MCS CURRENTLY SPANNING FROM MEMPHIS TO JACKSON MS APPEARS TO BE LARGELY DRIVEN PARTIALLY BY AN EMBEDDED SHORTWAVE DISTURBANCE WITHIN THE H5 UPPER RIDGE OVER THE TN VALLEY AS WELL AS AMPLE MID LEVEL MOISTURE CONVERGENCE AS EVIDENT BY SPEED CONVERGENCE AT 850 MB AND 700 MB VIA SPC MESOANALYSIS. THE RAIN SHIELD OF THIS COMPLEX WILL BEGIN TO ENTER THE EXTREME SW MID STATE IN THE NEXT 2-3 HOURS. IN THE MEANTIME...TEMPERATURES WERE QUICKLY RISING INTO THE LOWER 70S AT 14Z. DEWPOINTS HAVE ALREADY RISEN 8 DEGREES IN THE LAST 6 HOURS SO IF THAT TREND CONTINUES...SHOULD SEE DEWS AROUND 60 BY THE TIME THE WARM FRONT ARRIVES IN THE MID STATE. INTERROGATION OF FORECAST SOUNDINGS SHOW CAPE VALUES OVER 1500 J/KG AND MOST WELL OVER THAT BY 21Z. DEEP LAYER SHEAR IS NOT ALL THAT IMPRESSIVE OTHER THAN ALONG THE FRONT ITSELF. HOWEVER...PWATS ARE PROGGED IN THE 1.5 INCH RANGE...AND WITH PLENTY OF CONVECTIVE ENERGY AND WARM FRONTAL LIFT...AREAS OF VERY HEAVY RAINS AND FREQUENT LIGHTNING LOOK LIKELY THIS AFTERNOON. MARGINALLY SEVERE HAIL HAS BEEN REPORTED DOWN IN MS AND THINK THAT THREAT WILL BE SIMILAR HERE. ALSO...WHILE THE LOW LEVEL ENVIRONMENT IS CONDUCIVE FOR STRAIGHT LINE WINDS AS WELL...CONTINUED MOISTURE ADVECTION SHOULD HOPEFULLY DECREASE THAT THREAT OVER THE NEXT COUPLE HOURS. THINK GUSTY WIND POTENTIAL OF UP TO 50 MPH COULD BE POSSIBLE. PREV DISCUSSION... /ISSUED 321 AM CDT SUN APR 27 2014/ SUMMARY... AFTER A VERY QUIET START TO THE SPRING SEVERE WEATHER SEASON...A DEEP AND SLOW MOVING UPPER LEVEL SYSTEM WILL PRESENT MULTIPLE CHANCES FOR SEVERE WEATHER HERE IN MIDDLE TENNESSEE. STARTING TONIGHT AND LASTING THROUGH TUESDAY...EACH DAY WILL LIKELY PROVIDE US NEW AND DIFFERENT THUNDERSTORM MODES...BUT WITH THE INTENSITY OF THIS SYSTEM...HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE A CONCERN STARTING MONDAY AND LASTING THROUGH TUESDAY AS GROUNDS FINALLY SATURATE. SHORT TERM /THROUGH 12Z MONDAY/... WHILE THE TORNADO THREAT WILL BE LOWER FOR THIS FIRST ROUND OF SEVERE WEATHER POTENTIAL...THAT DOESN'T NEGATE THE DAMAGING WIND AND HAIL THREAT LATER TONIGHT. STARTING THIS MORNING...THE UPPER LEVEL SYSTEM THAT WILL PLAGUE US OVER THE NEXT SEVERAL DAYS HAS ALREADY DEVELOPED. RAPID CYCLOGENESIS HAS ALSO ALREADY STARTED JUST LEE OF THE ROCKIES AND A 986MB SURFACE LOW IS PRESENT OVER THE CENTRAL PLAINS. AS THIS LOW CONTINUES TO DEEPEN AND SHIFT EASTWARD TODAY...A WARM FRONT WILL SURGE NORTHWARD AND BLANKET THE AREA WITH RICH MOIST AIR. DEW POINTS IN THE 60S AND AMPLE LIFT WILL ALLOW FOR GOOD CHANCES OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. WHILE WE ARE NOT EXPECTING ANY SEVERE WEATHER AS THE WARM FRONT PASSES THROUGH MIDDLE TENNESSEE TODAY...SCATTERED THUNDERSTORMS WILL BE LIKELY WITH BREEZY SOUTHERLY WINDS EVEN OUTSIDE THUNDERSTORMS. THE AREAL COVERAGE OF THESE THUNDERSTORMS WILL LIKELY ALLOW FOR A RESPITE IN ACTIVITY DURING THE EARLY EVENING HOURS...BUT WE WILL HAVE TO QUICKLY SHIFT OUR ATTENTION UPSTREAM. ONGOING SEVERE WEATHER OVER ARKANSAS AND MISSOURI...WHICH WILL LIKELY BE IN THE FORM OF SUPERCELLULAR ACTIVITY...IS EXPECTED TO DEVELOP INTO A LINE OF SHOWERS AND THUNDERSTORMS JUST WEST OF THE MISSISSIPPI RIVER. THIS LINE IS LIKELY TO HOLD TOGETHER...PUSHING EASTWARD...AND AS WE NEAR THE MIDNIGHT HOUR THIS WILL PROBABLY BE OUR FIRST SHOT AT SEVERE WEATHER. ATTM...IT IS UNCLEAR HOW FAR EAST THIS QLCS WILL BE ABLE TO MAKE IT TONIGHT SO THE BEST CHANCES FOR SEVERE WEATHER WILL BE WEST OF INTERSTATE 65 WHERE DAMAGING WINDS AND HAIL WILL BE POSSIBLE. AS IS THE CASE WITH MOST QLCS-TYPE SYSTEMS...THE TORNADO THREAT IS NOT ZERO...BUT DAMAGING WINDS WILL BE MORE LIKELY. LONG TERM /AFTER 12Z MONDAY/... EXPECT SCT-NMRS SHRA/TSRA ONGOING AT 12Z TO GRADUALLY WEAKEN DURING THE MORNING WITH A LULL IN THE PCPN THRU MID-AFTN. IT IS THIS LULL...AND THE ATMOS ABILITY TO RELOAD DURING THE LULL...THAT WILL WEIGH HEAVILY ON THE MAGNITUDE OF THE SVR WEATHER WE RECEIVE LATER IN THE DAY/EVE. MOST LIKELY SCENARIO AT THIS POINT IS THAT THERE WILL BE SIGNIFICANT AIRMASS RECOVERY WITH TEMPS APPROACHING 80 AT MANY LOCATIONS. WITH DWPTS WELL INTO THE 60S WE'LL SEE MUCAPES IN EXCESS OF 2000 J/KG AND BE PRIMED FOR SIGNIFICANT SVR WX OVER MUCH OF THE AREA. THERE WILL BE PLENTY OF LLVL WIND SHEAR AS A 50+KT H8 JET SURGES IN DURING THE AFTN. INITIAL STORM MODE SHOULD FAVOR SUPERCELLS WITH FAIRLY HIGH TORNADO POTENTIAL INCLUDING LONG TRACK/STRONG. ACTIVITY LIKELY WILL GRADUALLY BECOME MORE CLUSTERED/LINEAR AS FLOW BECOME MORE UNIDIRECTIONAL MON NGT BUT SVR THREAT WILL PERSIST. SVR WX POTNL CONTINUES INTO TUE BUT IT LOOKS TO BE HIGHLY DEPENDENT ON THE EVOLUTION OF CONVECTIVE SYSTEMS MON NGT. STILL IS LIKELY THAT TSRA WL REDVLP AHEAD AS THE MAIN COLD FRONT AND A WAVE OF LPRES APPRCH. IF THE GFS IS RIGHT 50KT LLJ WL SURGE ACRS THE UPPER CUMBERLAND DURING THE AFTN AND WITH SOME INSTABILITY IN PLACE THE THREAT FOR SVR STORMS WOULD BE PRETTY HIGH. THE EURO IS NOW CONFINING THE LLJ TO FAR SOUTHERN TN AND AL AND SUGGESTS A MUCH LOWER SVR THREAT. SPC HAS REMOVED ALMOST ALL OF MIDDLE TN FROM ANY CATEGORICAL OUTLOOK BUT WE WL CONTINUE TO MENTION SVR POTNL...ESPLY IN THE EAST/SOUTH. LOOKS LIKE MOST OF THE PRECIP WILL END BY 12Z WED AS THE FRONT MOVES THRU USHERING IN A MUCH CALMER WX PATTERN FOR THE REST OF THE WEEK. HYDROLOGY... 3 TO LOCALLY 5 INCHES OF RAIN IS EXPECTED THROUGH TUESDAY NIGHT AS WAVES OF THUNDERSTORMS AFFECT THE MID-STATE. WE'VE BEEN RELATIVELY DRY OF LATE...RIVERS ARE DOWN...AND FFG VALUES ARE RUNNING PRETTY HIGH SO WE CAN HANDLE A FAIR AMOUNT OF RAIN. THAT SAID...RAINFALL RATES LATE MON/MON NGT WILL BE HIGH IN A VERY FAVORABLE PE REGIME. FLASH FLOODING WILL BE POSSIBLE WHERE STORMS PERSIST AND SOME MINOR FLOODING ON SOME OF OUR TRIBUTARIES IS ALSO PSBL. ESF WILL BE ISSUED THIS MORNING TO ADDRESS FLASH FLOOD AND LOCALIZED TRIBUTARY FLOODING THREAT THROUGH TUESDAY. FLASH FLOOD WATCHES WILL LIKELY BE NEEDED AT SOME POINT...MOST LIKELY LATE MONDAY INTO MONDAY NIGHT. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 27, 8:25 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 825 AM CDT SUN APR 27 2014 ...CORRECTED WORDING... TNZ005>011-023>034-056>066-075-077>080-093>095-281015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 825 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE WEATHER IS POSSIBLE ALONG AND WEST OF INTERSTATE 65 THIS AFTERNOON AS A WARM FRONT LIFTS INTO THE REGION. THE THREAT FOR SEVERE STORMS WILL CONTINUE TONIGHT AS ADDITIONAL THUNDERSTORMS MOVE INTO MIDDLE TENNESSEE FROM THE WEST. MAIN CONCERNS WILL BE DAMAGING STRAIGHT LINE WINDS AND HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT. LOCALIZED FLOODING IS POSSIBLE...MAINLY IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE WEATHER POTENTIAL WILL INCREASE MONDAY AND MONDAY NIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE TENNESSEE. TORNADOES...DAMAGING WIND GUSTS...AND HAIL ARE ALL POSSIBLE DURING THIS PERIOD. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT PASSES THROUGH THE STATE. DAMAGING STRAIGHT LINE WINDS WILL TO BE THE MAIN THREAT ON TUESDAY...MAINLY FOR SOUTHERN AND EASTERN PORTIONS OF MIDDLE TENNESSEE. IN ADDITION TO THE SEVERE WEATHER...FLASH FLOODING IS ALSO A THREAT. 2 TO 4 INCHES OF RAIN IS EXPECTED FROM LATE SUNDAY THROUGH TUESDAY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THEREFORE...SOME FLASH FLOODING IS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED THROUGHOUT THIS ACTIVE PERIOD. A FULL MTEARS AMATEUR RADIO ACTIVATION IS LIKELY SOMETIME DURING THE DAY MONDAY AS WELL. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27/13
In the hours before
Special weather statement, Apr 27, 9:52 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 952 AM CDT SUN APR 27 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-280000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 952 AM CDT SUN APR 27 2014 ...MULTIPLE PERIODS OF SEVERE WEATHER POSSIBLE THE NEXT FEW DAYS... AN INTENSE AND SLOW MOVING STORM SYSTEM WILL BRING THE POTENTIAL FOR SEVERE WEATHER TO THE MID STATE THREE DAYS IN A ROW...STARTING THIS AFTERNOON... A WARM FRONT WAS PRODUCING STRONG TO SEVERE THUNDERSTORMS FROM ARKANSAS INTO MISSISSIPPI THIS MORNING. THIS FRONT WILL LIFT QUICKLY ACROSS MID TENNESSEE THIS AFTERNOON...BRINGING A GOOD CHANCE FOR THUNDERSTORMS. MUCH MORE HUMID AND UNSTABLE AIR WILL ARRIVE THIS AFTERNOON...AND THIS WILL CONTRIBUTE TO THE POTENTIAL FOR SOME ISOLATED SEVERE STORMS. MAIN CONCERNS FOR THIS AFTERNOON ARE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY DOWNPOURS. ALTHOUGH THE THREAT IS LOW...AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN AREAS IMPACTED THIS AFTERNOON WILL BE ALONG AND WEST OF INTERSTATE 65. FOR TONIGHT...ADDITIONAL THUNDERSTORMS WILL MOVE IN FROM THE WEST WITH THE THREAT OF SEVERE STORMS CONTINUING. THESE THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE MID STATE TOWARD MIDNIGHT AND MAY CONTINUE INTO EARLY MONDAY MORNING. ALL TYPES OF SEVER WEATHER ARE POSSIBLE...BUT THE MAIN CONCERNS FOR TONIGHT WILL BE DAMAGING WIND GUSTS AND LOCALIZED HEAVY RAINFALL. BY MONDAY AFTERNOON...VERY WARM...HUMID AND UNSTABLE CONDITIONS WILL BE IN PLACE AS MORE THUNDERSTORMS ERUPT AGAIN ACROSS THE REGION. CONFIDENCE IS INCREASING FOR A MAJOR OUTBREAK OF SEVERE WEATHER ACROSS ALL OF MIDDLE TENNESSEE...INCLUDING TORNADOES... DAMAGING WIND GUSTS AND LARGE HAIL. THESE THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE MONDAY EVENING...AND CONTINUE INTO THE LATE NIGHT HOURS. ON TUESDAY...THE SAME WEATHER SYSTEM MAY BRING MORE SEVERE WEATHER. FOR TUESDAY...THE GREATEST THREAT WILL BE OVER THE FAR SOUTHERN COUNTIES AND THE CUMBERLAND PLATEAU. DAMAGING STRAIGHT LINE WINDS AND HAIL APPEAR TO BE THE MAIN THREATS AT THIS TIME. IN ADDITION TO THE SEVERE WEATHER THREAT...FLASH FLOODING IS ALSO A DISTINCT POSSIBILITY. ESTIMATED STORM TOTAL PRECIPITATION AMOUNTS ARE EXPECTED TO RANGE FROM 3 TO 5 INCHES ACROSS ALL OF MIDDLE TN WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE GREATEST CHANCE FOR FLASH FLOODING IMPACTS WILL OCCUR MONDAY NIGHT AND INTO TUESDAY. FOR MORE INFORMATION ON THE FLASH FLOOD THREAT...PLEASE REFER TO OUR HYDROLOGIC OUTLOOK DISCUSSION (ESF). THE TIME TO PREPARE FOR SEVERE WEATHER IS NOW. CHECK YOUR NOAA WEATHER RADIO FOR FRESH BATTERIES AND HAVE A PLAN IN PLACE FOR YOU AND YOUR FAMILY TO FOLLOW IF YOU COME UNDER A TORNADO OR SEVERE THUNDERSTORM WARNING AT SOME POINT TODAY THROUGH TUESDAY. 27/13
Special weather statement, Apr 27, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
208 PM CDT SUN APR 27 2014
TNZ028-062-063-077-271945-
CANNON-COFFEE-RUTHERFORD-WILSON-
208 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR CANNON...COFFEE...RUTHERFORD AND
WILSON COUNTIES...
AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALTERHILL TO 14
MILES SOUTHWEST OF WOODBURY...MOVING NORTH AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LASCASSAS...BEECHGROVE...
WALTERHILL...MURFREESBORO...CEDARS OF LEBANON STATE PARK...
BRADYVILLE...READYVILLE...LEBANON...MILTON...WOODBURY...TUCKERS
CROSSROADS AND WATERTOWN.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR. IF YOU HEAR
THUNDER...SEEK SHELTER IMMEDIATELY.
LAT...LON 3622 8615 3582 8598 3559 8621 3579 8642
3601 8641 3629 8636
13The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:42 PM CDT | Special Weather Statement | OHX | Trousdale | 33 min |
| Apr 27, 3:10 PM CDT | Special Weather Statement | OHX | Sumner | 35 min |
Nearby
Special Weather Statements in Tennessee, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.